# SDR AALA20090331TUL27

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STIFFENER ANGLE CRACKED AT STATION 294.5 RIGHT BODY LINE 15 INCHES.  SPLICED REPLACEMENT FITTING L-SECTION PER ESO 61000 DATED 3/5/09.
